# SDR 97ZZZX1059

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757*
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 1B4790
- Condition: Failed
- Location: Hpc Module
- Part time: 16,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS IN-FLIGHT, SHUT DOWN.  DISASSEMBLY INSPECTION REVEALED ONE LIBERATED 10TH STAGE STATOR VANE AT THE CONVEX END OF ONE QUADRANT AT 9:00.  THREE ADDITIONAL VANES IN THE SAME CLUSTER OF FIVE ARE FRACTURED THROUGH AT THE OUTSIDE DIAMETER SHROUD VANE BRAZE FILLET.  METALLURIGCAL ANALYSIS OF THE 10TH STATOR AND 11TH BLADES IS BEING CONDUCTED BY PRATT AND WHITNEY MERL TO VERIFY FAILURE.
